Existence and convergence theorems for a class of multi-valued variational inclusions in Banach spaces

C. E. Chidume, H. Zegeye, K. R. Kazmi

Research output: Contribution to journalArticle

15 Citations (Scopus)

Abstract

An existence theorem for a new class of multi-valued variational inclusion problems is established in smooth Banach spaces. Further, it is shown that a sequence of a Mann-type iteration algorithm is strongly convergent to the solutions in this class of variational inclusion problems.

Original languageEnglish
Pages (from-to)649-656
Number of pages8
JournalNonlinear Analysis, Theory, Methods and Applications
Volume59
Issue number5
DOIs
Publication statusPublished - Nov 1 2004

Fingerprint

Variational Inclusions
Banach spaces
Convergence Theorem
Existence Theorem
Banach space
Iteration
Class

All Science Journal Classification (ASJC) codes

  • Analysis
  • Applied Mathematics

Cite this

@article{d4abf475071d438f80a6e325f43e509d,
title = "Existence and convergence theorems for a class of multi-valued variational inclusions in Banach spaces",
abstract = "An existence theorem for a new class of multi-valued variational inclusion problems is established in smooth Banach spaces. Further, it is shown that a sequence of a Mann-type iteration algorithm is strongly convergent to the solutions in this class of variational inclusion problems.",
author = "Chidume, {C. E.} and H. Zegeye and Kazmi, {K. R.}",
year = "2004",
month = "11",
day = "1",
doi = "10.1016/j.na.2004.06.003",
language = "English",
volume = "59",
pages = "649--656",
journal = "Nonlinear Analysis, Theory, Methods and Applications",
issn = "0362-546X",
publisher = "Elsevier Limited",
number = "5",

}

Existence and convergence theorems for a class of multi-valued variational inclusions in Banach spaces. / Chidume, C. E.; Zegeye, H.; Kazmi, K. R.

In: Nonlinear Analysis, Theory, Methods and Applications, Vol. 59, No. 5, 01.11.2004, p. 649-656.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Existence and convergence theorems for a class of multi-valued variational inclusions in Banach spaces

AU - Chidume, C. E.

AU - Zegeye, H.

AU - Kazmi, K. R.

PY - 2004/11/1

Y1 - 2004/11/1

N2 - An existence theorem for a new class of multi-valued variational inclusion problems is established in smooth Banach spaces. Further, it is shown that a sequence of a Mann-type iteration algorithm is strongly convergent to the solutions in this class of variational inclusion problems.

AB - An existence theorem for a new class of multi-valued variational inclusion problems is established in smooth Banach spaces. Further, it is shown that a sequence of a Mann-type iteration algorithm is strongly convergent to the solutions in this class of variational inclusion problems.

UR - http://www.scopus.com/inward/record.url?scp=7044227671&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=7044227671&partnerID=8YFLogxK

U2 - 10.1016/j.na.2004.06.003

DO - 10.1016/j.na.2004.06.003

M3 - Article

VL - 59

SP - 649

EP - 656

JO - Nonlinear Analysis, Theory, Methods and Applications

JF - Nonlinear Analysis, Theory, Methods and Applications

SN - 0362-546X

IS - 5

ER -